# SDR VNAA2010112900016

- Difficulty date: November 24, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 15,237 hours, 15,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND AT FS 559 CAP ANGLE.  CRACK WAS REPAIRED USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
